FAQ

배대지주소

사이즈조견표
주문/배송조회
입금액충전
입출금내역조회
마일리지조회
입금액환불요청
사업자정보등록
1:1문답
자주하는질문과답 FAQ
국제운송료 요율표
해외물류센터주소
사이즈조견표
취소/반품/교환/환불
파손/분실보상
통관/관세
에스크로서비스
개인정보취급방침
이용약관
회사소개
공지사항
찾아오시는길
아마존배송대행신청방법
아마존 홈             
사진확대

Basic Care Naproxen Sodium Tablets, 200 Count (Pack of 1)
ASIN번호 B074F19X9F
상품상태 New   
상품구분 Health & Household / Health Care
브랜드 Visit the Amazon Basic Care Store
판매자 미확인
판매자위치 미확인
Size
Style
현지 판매 가격
$8.99
상품가격 상세보기
관련상품



상품특징
ACTIVE INGREDIENT: The active ingredient in Amazon Basic Care Naproxen Sodium Tablets, 220 mg is Naproxen Sodium Compare to Aleve Caplets active ingredientSTRENGTH TO LAST 12 HOURS: Pain reliever and fever reduction for up to 12 hoursPAIN RELIEVER: Temporarily relieves minor aches and pains due to minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache and the common cold Also temporarily reduces feverNAPROXEN SODIUM: A nonsteroidal anti-inflammatory drug (NSAID) used as a pain reliever/fever reducerFOR ADULTS AND CHILDREN 12 YEARS AND OLDER: Children under 12 years: ask a doctor
상품설명
Size:200 Count (Pack of 1)  |  Style:All Day Compare to Aleve Caplets active ingredient. Amazon Basic Care Naproxen Sodium Tablets, 220 mg is a pain reliever and fever reducer with strength to last 12 hours. The active ingredient is naproxen sodium 220 mg, a nonsteroidal anti-inflammatory drug (NSAID) for adults and children ages 12 years and older. Temporarily relieves minor aches and pains due to: minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache, the common cold, and temporarily reduces fever.












































상품특징
ACTIVE INGREDIENT: The active ingredient in Amazon Basic Care Naproxen Sodium Tablets, 220 mg is Naproxen Sodium Compare to Aleve Caplets active ingredientSTRENGTH TO LAST 12 HOURS: Pain reliever and fever reduction for up to 12 hoursPAIN RELIEVER: Temporarily relieves minor aches and pains due to minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache and the common cold Also temporarily reduces feverNAPROXEN SODIUM: A nonsteroidal anti-inflammatory drug (NSAID) used as a pain reliever/fever reducerFOR ADULTS AND CHILDREN 12 YEARS AND OLDER: Children under 12 years: ask a doctor
상품설명
Size:200 Count (Pack of 1)  |  Style:All Day Compare to Aleve Caplets active ingredient. Amazon Basic Care Naproxen Sodium Tablets, 220 mg is a pain reliever and fever reducer with strength to last 12 hours. The active ingredient is naproxen sodium 220 mg, a nonsteroidal anti-inflammatory drug (NSAID) for adults and children ages 12 years and older. Temporarily relieves minor aches and pains due to: minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache, the common cold, and temporarily reduces fever.








































2021-02-22 22:08:00